Alert archive / California / Wind Advisories in 2013
Wind Advisory 25, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Dec 18, 2013, 3:26 AM PST. It took effect at Dec 19, 2013, 4:00 AM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2013, 3:26 AM PST (11:26 UTC)
- In effect from
- Dec 19, 2013, 4:00 AM PST
- Expired
- Dec 19, 2013, 8:09 PM PST
- In force
- 16 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 181126 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 326 AM PST WED DEC 18 2013 ...MODERATE TO STRONG NORTH TO NORTHEAST WINDS EARLY THURSDAY MORNING THROUGH THURSDAY EVENING... .A STRONG SURFACE HIGH PRESSURE AREA MOVES INTO OREGON AND THE WESTERN GREAT BASIN THURSDAY INTO FRIDAY AND WILL BE THE CATALYST FOR SIGNIFICANT NORTHERLY WINDS ACROSS INTERIOR NORTHERN CALIFORNIA. A NORTH TO SOUTH JETSTREAM WILL ALSO ENHANCE THESE NEAR-SURFACE WIND SPEEDS. CAZ015>017-063-064-190100- /O.NEW.KSTO.WI.Y.0025.131219T1200Z-131220T0600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO... ALDER SPRINGS...LAKEPORT 326 AM PST WED DEC 18 2013 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST THURSDAY. * WINDS: NORTH 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * TIMING: GUSTY WINDS WILL BEGIN WEDNESDAY EVENING AND SIGNIFICANTLY INCREASE EARLY THURSDAY PRIOR TO SUNRISE. * LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...EXPOSED EASTERN SLOPES OF THE COASTAL RANGE...EASTERN LAKE COUNTY. * IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-018-066-068-069-190100- /O.NEW.KSTO.WI.Y.0025.131219T1800Z-131220T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- CARQUINEZ STRAIT AND DELTA-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY... BLUE CANYON 326 AM PST WED DEC 18 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY. * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: GUSTY WINDS WILL BEGIN EARLY THURSDAY MORNING AND SIGNIFICANTLY INCREASE MID THURSDAY MORNING. * LOCATIONS INCLUDE: FEATHER RIVER CANYON AND OTHER NORTHEAST TO SOUTHWEST CANYONS...EXPOSED RIDGES...CHESTER...BLUE CANYON...STIRLING CITY. * IMPACTS: VERY LOW VISIBILITY DUE TO POTENTIAL BLOWING SNOW OVER HIGHER SIERRA NEVADA. DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
5 follow-up statements
000 WWUS76 KSTO 182306 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 306 PM PST WED DEC 18 2013 ...MODERATE TO STRONG NORTH TO NORTHEAST WINDS LATE TONIGHT THROUGH THURSDAY EVENING... .A QUICK MOVING STORM MOVES THROUGH NORCAL TONIGHT INTO THURSDAY. AS THIS SYSTEM MOVES THROUGH, HIGHER PRESSURE TO THE NORTH AND EAST OF OUR REGION WILL CREATE A TIGHTENING SURFACE PRESSURE GRADIENT THAT WILL ENHANCE WINDS. A NORTH TO SOUTH JET STREAM WILL ALSO ENHANCE THESE NEAR-SURFACE WIND SPEEDS. MODERATE NORTH TO NORTHEAST WINDS WILL BEGIN DEVELOPING LATE TONIGHT AND BECOME STRONG ON THURSDAY WITH GUSTY CONDITIONS. STRONGEST WINDS WILL BE ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY AND DOWN THE WESTERN SIERRA SLOPES. CAZ015>017-063-064-191300- /O.CON.KSTO.WI.Y.0025.131219T1200Z-131220T0600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO... ALDER SPRINGS...LAKEPORT 306 PM PST WED DEC 18 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM PST THURSDAY... * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: GUSTY WINDS WILL BEGIN THIS EVENING AND SIGNIFICANTLY INCREASE EARLY THURSDAY PRIOR TO SUNRISE. * LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...LAKEPORT... ALDER SPRINGS. * IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-018-066-068-069-191300- /O.CON.KSTO.WI.Y.0025.131219T1800Z-131220T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- CARQUINEZ STRAIT AND DELTA-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY... BLUE CANYON 306 PM PST WED DEC 18 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY... * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING: GUSTY WINDS WILL BEGIN EARLY THURSDAY MORNING AND SIGNIFICANTLY INCREASE MID THURSDAY MORNING. * LOCATIONS INCLUDE: CHESTER...QUINCY...BLUE CANYON...PARADISE. * IMPACTS: VERY LOW VISIBILITY DUE TO POTENTIAL BLOWING SNOW OVER HIGHER SIERRA NEVADA. DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
000 WWUS76 KSTO 191032 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 232 AM PST THU DEC 19 2013 ...MODERATE TO STRONG NORTH TO NORTHEAST WINDS TODAY... .A STRONG SURFACE HIGH PRESSURE AREA MOVES INTO OREGON AND THE WESTERN GREAT BASIN TODAY INTO FRIDAY AND WILL BE THE CATALYST FOR SIGNIFICANT NORTHERLY WINDS ACROSS INTERIOR NORTHERN CALIFORNIA. A NORTH TO SOUTH JET STREAM WILL ALSO ENHANCE THESE NEAR-SURFACE WIND SPEEDS. STRONGEST WINDS WILL BE ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY AND ADJACENT COASTAL RANGE AND ALSO DOWN THE WESTERN SIERRA SLOPES. CAZ013-017-200100- /O.EXT.KSTO.WI.Y.0025.131219T1500Z-131220T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...SACRAMENTO 232 AM PST THU DEC 19 2013 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST THIS EVENING... * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: GUSTY WINDS WILL SIGNIFICANTLY INCREASE TODAY JUST AFTER SUNRISE. * LOCATIONS INCLUDE: VACAVILLE...SACRAMENTO...WESTERN SHASTA COUNTY. * IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-016-063-064-200100- /O.CON.KSTO.WI.Y.0025.131219T1200Z-131220T0600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...ALDER SPRINGS... LAKEPORT 232 AM PST THU DEC 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: GUSTY WINDS WILL SIGNIFICANTLY INCREASE JUST AFTER SUNRISE AND LAST THROUGHOUT THE DAY. * LOCATIONS INCLUDE: CHICO...REDDING...EXPOSED EASTERN SLOPES OF THE COASTAL RANGE...EASTERN LAKE COUNTY. * IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ018-066-068-069-200100- /O.CON.KSTO.WI.Y.0025.131219T1800Z-131220T0600Z/ CARQUINEZ STRAIT AND DELTA-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY... BLUE CANYON 232 AM PST THU DEC 19 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: GUSTY WINDS WILL BEGIN EARLY THIS MORNING AND SIGNIFICANTLY INCREASE BY MID MORNING. * LOCATIONS INCLUDE: TRAVIS AIR FORCE BASE...FEATHER RIVER CANYON AND OTHER NORTHEAST TO SOUTHWEST CANYONS...EXPOSED RIDGES...CHESTER...BLUE CANYON. * IMPACTS: VERY LOW VISIBILITY DUE TO POTENTIAL BLOWING SNOW OVER HIGHER SIERRA NEVADA. DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
000 WWUS76 KSTO 191228 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 428 AM PST THU DEC 19 2013 ...MODERATE TO STRONG NORTH TO NORTHEAST WINDS TODAY... .A STRONG SURFACE HIGH PRESSURE AREA MOVES INTO OREGON AND THE WESTERN GREAT BASIN TODAY INTO FRIDAY AND WILL BE THE CATALYST FOR SIGNIFICANT NORTHERLY WINDS ACROSS INTERIOR NORTHERN CALIFORNIA. A NORTH TO SOUTH JET STREAM WILL ALSO ENHANCE THESE NEAR-SURFACE WIND SPEEDS. STRONGEST WINDS WILL BE ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY AND ADJACENT COASTAL RANGE AND ALSO DOWN THE WESTERN SIERRA SLOPES. CAZ015-016-063-064-200100- /O.CON.KSTO.WI.Y.0025.000000T0000Z-131220T0600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...ALDER SPRINGS... LAKEPORT 428 AM PST THU DEC 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...55 MPH OVER HIGHER TERRAIN. * TIMING: GUSTY WINDS WILL SIGNIFICANTLY INCREASE JUST AFTER SUNRISE AND LAST THROUGHOUT THE DAY. * LOCATIONS INCLUDE: CHICO...REDDING...EXPOSED EASTERN SLOPES OF THE COASTAL RANGE...EASTERN LAKE COUNTY. * IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ018-066-068-069-200100- /O.CON.KSTO.WI.Y.0025.131219T1800Z-131220T0600Z/ CARQUINEZ STRAIT AND DELTA-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY... BLUE CANYON 428 AM PST THU DEC 19 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: GUSTY WINDS WILL BEGIN EARLY THIS MORNING AND SIGNIFICANTLY INCREASE BY MID MORNING. * LOCATIONS INCLUDE: TRAVIS AIR FORCE BASE...FEATHER RIVER CANYON AND OTHER NORTHEAST TO SOUTHWEST CANYONS...EXPOSED RIDGES... CHESTER...BLUE CANYON. * IMPACTS: VERY LOW VISIBILITY DUE TO POTENTIAL BLOWING SNOW OVER HIGHER SIERRA NEVADA. DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-017-200100- /O.CON.KSTO.WI.Y.0025.131219T1500Z-131220T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...SACRAMENTO 428 AM PST THU DEC 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: GUSTY WINDS WILL SIGNIFICANTLY INCREASE TODAY JUST AFTER SUNRISE. * LOCATIONS INCLUDE: VACAVILLE...SACRAMENTO...WESTERN SHASTA COUNTY. * IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
000 WWUS76 KSTO 192258 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 258 PM PST THU DEC 19 2013 ...BREEZY CONDITIONS WILL SUBSIDE THIS EVENING... .STRONG SURFACE HIGH PRESSURE HAS BUILT INTO OREGON, CAUSING STRONG NORTH TO NORTHEAST WINDS ACROSS NORTHERN CALIFORNIA. THESE WINDS ARE EXPECTED TO BEGIN DIMINISHING THIS EVENING. LOCALLY GUSTY WINDS WILL CONTINUE ALONG THE WESTERN SACRAMENTO VALLEY...ADJACENT COASTAL RANGE...AND ALONG THE SIERRA NEVADA THROUGH FRIDAY MORNING. CAZ015-016-063-064-200600- /O.CON.KSTO.WI.Y.0025.000000T0000Z-131220T0600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...ALDER SPRINGS... LAKEPORT 258 PM PST THU DEC 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: GUSTY WINDS WILL CONTINUE INTO THE EVENING BEFORE DIMINISHING. * LOCATIONS INCLUDE: CHICO...REDDING...EXPOSED EASTERN SLOPES OF THE COASTAL RANGE...EASTERN LAKE COUNTY. * IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ018-066-068-069-200600- /O.CON.KSTO.WI.Y.0025.000000T0000Z-131220T0600Z/ CARQUINEZ STRAIT AND DELTA-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY... BLUE CANYON 258 PM PST THU DEC 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS: NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: GUSTY WINDS WILL CONTINUE INTO THE EVENING BEFORE DIMINISHING. * LOCATIONS INCLUDE: FAIRFIELD...FEATHER RIVER CANYON AND OTHER NORTHEAST TO SOUTHWEST CANYONS...AND EXPOSED RIDGES. * IMPACTS: VERY LOW VISIBILITY DUE TO POTENTIAL BLOWING SNOW OVER HIGHER SIERRA NEVADA. DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-017-200600- /O.CON.KSTO.WI.Y.0025.000000T0000Z-131220T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...SACRAMENTO 258 PM PST THU DEC 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: GUSTY WINDS WILL CONTINUE INTO THE EVENING BEFORE DIMINISHING. * LOCATIONS INCLUDE: VACAVILLE...SACRAMENTO...WESTERN SHASTA COUNTY. * IMPACTS: POTENTIAL DOWNED TREES/LIMBS AND POSSIBLE POWER OUTAGES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
000 WWUS76 KSTO 200409 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 809 PM PST THU DEC 19 2013 CAZ013-015>018-063-064-066-068-069-200515- /O.CAN.KSTO.WI.Y.0025.000000T0000Z-131220T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO... ALDER SPRINGS...LAKEPORT...PARADISE...CHESTER...QUINCY... BLUE CANYON 809 PM PST THU DEC 19 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED OVER INTERIOR NORTHERN CALIFORNIA SO THE WIND ADVISORY IS NO LONGER IN EFFECT. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Dec 17, 9:05 PM PST, 6 hours 21 minutes earlier.
Area forecast discussion, Dec 17, 9:05 PM PST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 905 PM PST Tue Dec 17 2013 .Synopsis... Temperatures trending closer towards normal beginning tomorrow with a chance of showers for the Sierra Wednesday night into Thursday. Windy conditions Thursday. && .Discussion... A weak low pressure area off the coast is helping to spread some high clouds over the region tonight. As the next system approaches from the north the clouds over the area north will be pushed to the south and east towards morning. The clearing skies might allow for some patchy fog to develop near the water ways during the morning. A very weak system will drop down from the north and may produce some showers over the region...mainly for the mountains with only slight chances for showers in the valley. The timing is still on track for Wednesday night and Thursday for the system to move through. Winds will pick up behind the system starting early in the day on Thursday. Wind Advisories look likely for Thursday. Winds generally look like they will increase to 20 to 35 mph with gusts up to 45 mph. The strongest winds will be on the west side of the valley. Gusty northeast to east winds are expected to increase during the day in the mountains as the system moves southward during the day. The winds will gradually taper over night and Friday. A weak wave pushes through the Pacific Northwest during the Friday/Saturday time frame. The NAM is a little faster than the GFS and also slightly further to the west and is indicating the possibility of some showers Friday afternoon over the mountains. The GFS is slower and tires to keep any precipitation just east of the area. .Extended Discussion (Saturday through Tuesday) Medium range models continue to advertise a high-amplitude ridge remaining quasi-stationary off the West Coast through early next week. This will continue to bring northerly winds across northern California. Weak shortwave troughs will pass by the region over the weekend and again early next week, but the bulk of precipitation should generally remain north and east of the forecast area. High temperatures should remain above normal through the extended forecast period. Dang && .Aviation... High pressure continues over the area with scattered to broken high clouds. This will limited fog formation this morning. Expect mainly VFR conditions except for areas of HZ/BR over the northern San Joaquin Valley with MVFR in fog through 18Z. Potential for more widespread fog Wed morning if high clouds stay away. JClapp/Dang && .STO Watches/Warnings/Advisories... None. &&
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.